Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Feiph

Accutane and oily skin?

Recommended Posts

The first month I took accutane my skin was just a bit dry. Last month it was normal. But now my skin is starting to become oily in the T-zone (nose and forehead). I thought accutane was suppose to make my skin really dry? I'm wondering if it's becoming less effective cause I've also gained 20 lbs in the past 2 months, so I'm at 170 now and on 40 mg. Or it might just be the hot summer weather.... however I'm always indoors..

Any ideas? Should I ask my doctor to up the dosage or anyone know of any over the counter products I could use? I'm getting sick of seeing my reflection in my forehead...

Share this post


Link to post
Share on other sites

You should tell your doctor about your weight gain. Accutane is prescribed by a ratio of mg to kg. An extra 20 lbs could correspond to approximately 10 mg more or so of accutane a day.

I'm not sure if it matters all that much though on a day to day basis, your doc might just prolong your treatment period. In the end, I think the efficacy of accutane is dependent upon how many mg you took total and not how much you took per day. Of course, I'm not a doctor so take what I've said with a grain of salt.

Share this post


Link to post
Share on other sites

yea my doctor said the same thing about the kg to mg. im im 150 pounds and im taking 65 mg (60 one day 70 the next and so on). so yea you should probably ask for some more.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×